# SDR KBMA116008

- Difficulty date: September 12, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 47750
- Part serial: 144
- Condition: Inoperative
- Location: Oil Cooler
- Part time: 61 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER, INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT/ OVERHAULED BLOWER.
